# SDR UIEA2019091605505

- Difficulty date: September 10, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 89,597 hours, 23,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT SEATS 3AC, 13AC, 21AC, 27AC, AND 30AC. REMOVED AND REPLACED 1317 LAMP AT SEATS 3AC, 13AC, 21AC, 27AC, AND 30 AC IAW AMM 33-50-00.<
